Pharmaceutical Drugs & Medicines - Panchkula
Paracetamol 125 mg +CPM 2 mg +Phenylephrine 5 mg; PHENYLEPHRINE (klor fen IR a meen; fen il EF rin) is a combination of an antihistamine and a decongestant. It is used to treat symptoms of an allergy, cold, or sinus inflammation. It will help relieve runny nose, sneezing, and congestion in the nose.
Brand Name COLDVOIZ
Packaging 60 ML
Packaging Style 60 ML
Product Form SUSPENSION